# SDR SIMA201003405

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 25,098 hours, 24,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND CENTER OMEGA BEAM CORRODED AT FRAME 25.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM WITH A DOUBLER REPAIR IAW EMBRAER STRUCTURAL REPAIR MANUAL 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
